EconPapers    
Economics at your fingertips  
 

A NON-POSSIBILITY THEOREM FOR JOINT-STABILITY IN INTERINDUSTRY MODELS

Ana-Isabel Guerra () and Ferran Sancho ()

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

Abstract: Joint-stability in interindustry models relates to the mutual simultaneous consistency of the demand-driven and supply-driven models of Leontief and Ghosh, respectively. Previous work has claimed joint-stability to be an acceptable assumption from the empirical viewpoint, provided only small changes in exogenous variables are considered. We show in this note, however, that the issue has deeper theoretical roots and offer an analytical demonstration that shows the impossibility of consistency between demand-driven and supply- driven models.

Keywords: : Interindustry modeling; joint-stability; demand-driven; supply-driven. (search for similar items in EconPapers)
JEL-codes: C62 C67 (search for similar items in EconPapers)
Pages: 7
Date: 2011-09-07
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://pareto.uab.es/wp/2011/88111.pdf (application/pdf)

Related works:
Working Paper: A Non-Possibility Theorem for Joint- Stability in Interindustry Models (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:881.11

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2020-03-29
Handle: RePEc:aub:autbar:881.11